Cell Culture Engineering XIX Conference

	Saturday April 26, 2025	Sunday April 27, 2025		Monday April 28, 2025	Tuesday April 29, 2025	Wednesday April 30, 2025	Thursday May 1, 2025	Friday May 2, 2025
7:30		Breakfast on your own		Do alfort	Breakfast on your own	Breakfast on your own	Decelefact on vision com	
8:00				Breakfast on your own			Breakfast on your own	
8:30					Keynote Speaker: TBA		Martin Sinacore	
9:00				Session I:		Optional Sessions (Free Time)	Award Lecture	Breakfast on your own Departures
9:30			New Technologies and Approaches to Enhance Tech Transfer Efficiency and Product Understanding	Session III: Celebrating Wei-Shou Hu's Retirement: Four Decades of Pioneering Cell Culture Engineering		<u>Session VI</u> : Systems Biology and Process Modeling for Digitalization of Bioprocessing		
10:00								
10:30					Workshops 4 concurrent sessions			
11:00			Keynote Speaker: Vijay Yabannavar Gates Foundation				Hotel Check-out 11:00am	
11:30								
12:00		Early Careers Preconference		Lunch	Lunch	Lunch		
12:30				Lunch and Learn	Lunch and Learn	Lunch and Learn	Lunch	
13:00				presentation (30 mins)	presentation (30 mins)	presentation (30 mins)	Lunch and Learn	
13:30						Keynote Speaker:	presentation (30 mins)	
14:00				Workshops 4 concurrent sessions	Poster Session III	John Lambert - Scientific advisor/ exCSO ImmunoGen		
14:30							Session VII: Evolution of Cell Culture	
15:00	ECP Conference Check-in		CCE Conference Check-in	Coffee Break	Session IV: Product Quality Modulation	Session V:	Technologies for New Applications	
15:30								
16:00		Welcoming Remarks		Session II: Complex and Emerging Modalities: Opportunities and Challenges	and Real-Time Controls in Cell Culture	Innovation in Cell Line Development, from Synthetic Biology to Integrated Process Development	Coffee Break	
16:30								
17:00		Keynote Speaker: Avak Kahvejian Flagship Pioneering			Buses board at 5:00 pm			
17:30							CCE Award Lecture	
18:00								
18:30	Early Careers Preconference	Dinner		Dinner	EXCURSION: Old Tucson Studios	"Taste of Tucson" Outdoor Dinner and Games	Break	
19:00								
19:30		Poster Session I		Poster Session II				
20:00						Poster Session IV	Reception and Conference Banquet	
20:30								
21:00								
21:30								